RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 2, Pages 93–95 (Mi faa874)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

The asymptotic behavior of the discrete spectrum in the gaps of the continuous spectrum of a perturbed hill operator

A. V. Sobolev

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 25:2, 162–164

Bibliographic databases:

UDC: 519.46
Received: 28.10.1990

Citation: A. V. Sobolev, “The asymptotic behavior of the discrete spectrum in the gaps of the continuous spectrum of a perturbed hill operator”, Funktsional. Anal. i Prilozhen., 25:2 (1991), 93–95; Funct. Anal. Appl., 25:2 (1991), 162–164

Citation in format AMSBIB
\Bibitem{Sob91}
\by A.~V.~Sobolev
\paper The asymptotic behavior of the discrete spectrum in the gaps of the continuous spectrum of a perturbed hill operator
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 2
\pages 93--95
\mathnet{http://mi.mathnet.ru/faa874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1142223}
\zmath{https://zbmath.org/?q=an:0828.34072|0724.34091}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 2
\pages 162--164
\crossref{https://doi.org/10.1007/BF01079606}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GT02600020}


Linking options:
  • http://mi.mathnet.ru/eng/faa874
  • http://mi.mathnet.ru/eng/faa/v25/i2/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Birman, “The discrete spectrum in the gaps of a second-order perturbed periodic operator”, Funct. Anal. Appl., 25:2 (1991), 158–161  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. P. Chuburin, “On small perturbations of the Schrödinger equation with periodic potential”, Theoret. and Math. Phys., 110:3 (1997), 351–359  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:206
    Full text:77
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020